# SDR SIMA20130809002

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 29,107 hours, 25,174 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DOOR VERY HARD TO OPEN.  PERFORMED INSPECTION, CLEANED AND LUBRICATED DOOR ROLLERS  IAW AMM 52-11-00 AND OPS CHECKED GOOD.
